Illinois Journal of Mathematics

A complete characterization of stochastic processes defined on regular semigroups with applications to stochastic models

P. B. Cerrito

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 108-119.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988496

Digital Object Identifier
doi:10.1215/ijm/1255988496

Mathematical Reviews number (MathSciNet)
MR1031888

Zentralblatt MATH identifier
0699.60060

Subjects
Primary: 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization
Secondary: 43A05: Measures on groups and semigroups, etc. 60J15

Citation

Cerrito, P. B. A complete characterization of stochastic processes defined on regular semigroups with applications to stochastic models. Illinois J. Math. 34 (1990), no. 1, 108--119. doi:10.1215/ijm/1255988496. https://projecteuclid.org/euclid.ijm/1255988496


Export citation